MathSciNet Relay Station
MathSciNet bibliographic data
MR2140439 22D40 (05C99 22E25 37D20)
Dani, S. G.; Mainkar, Meera G. Anosov automorphisms on compact nilmanifolds associated with graphs. Trans. Amer. Math. Soc. 357 (2005), no. 6, 2235–2251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement